<  Back to the Polytechnique Montréal portal

Two-dimensional convection-diffusion in multipolar flows with applications in microfluidics and groundwater flow

Etienne Boulais and Thomas Gervais

Article (2020)

An external link is available for this item
Department: Department of Engineering Physics
PolyPublie URL: https://publications.polymtl.ca/47004/
Journal Title: Physics of Fluids (vol. 32, no. 12)
Publisher: American Institute of Physics
DOI: 10.1063/5.0029711
Official URL: https://doi.org/10.1063/5.0029711
Date Deposited: 18 Apr 2023 15:00
Last Modified: 05 Apr 2024 11:47
Cite in APA 7: Boulais, E., & Gervais, T. (2020). Two-dimensional convection-diffusion in multipolar flows with applications in microfluidics and groundwater flow. Physics of Fluids, 32(12), 122001 (12 pages). https://doi.org/10.1063/5.0029711

Statistics

Dimensions

Repository Staff Only

View Item View Item